Coefficient estimates for functions associated with vertical strip domain
Commun. Korean Math. Soc. 2022 Vol. 37, No. 2, 537-549
https://doi.org/10.4134/CKMS.c210138
Published online March 29, 2022
Printed April 30, 2022
Serap Bulut
Kocaeli University
Abstract : In this paper, we consider a convex univalent function $f_{\alpha ,\beta }$ which maps the open unit disc $\mathbb{U}$ onto the vertical strip domain \begin{equation*} \Omega _{\alpha ,\beta }=\left\{ w\in \mathbb{C}:\alpha <\Re \left( w\right) <\beta \right\} \end{equation*} and introduce new subclasses of both close-to-convex and bi-close-to-convex functions with respect to an odd starlike function associated with $\Omega _{\alpha ,\beta }$. Also, we investigate the Fekete-Szeg\"{o} type coefficient bounds for functions belonging to these classes.
Keywords : Analytic and univalent function, bi-univalent function, close-to-convex function, starlike function, subordination principle, Fekete-Szeg\"{o} problem
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd